# SDR NWAA073815639

- Difficulty date: November 19, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 35,151 hours, 13,796 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

AFTER SELECTING CLIMB HAD THRUST R ENGINE FIRE INDICATION, COMPLIED WITH COM PROCEDURE.  SHUT DOWN ENGINE, DISCHARGED BOTH FIRE BOTTLES AND INDICATION WENT OUT ON SHORT FINAL.  ALL ENGINE INDICATIONS WERE NORMAL. RETURNED TO NRT AND LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED ENGINE FIRE LOOP AND BAD WIRE.  OPERATIONAL CHECKED GOOD AND AIRCRAFT HAS RETURNED TO SERVICE.
